# SDR ASAA0540360

- Difficulty date: July 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 24,999 hours, 13,551 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434562
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT STRAP THRESHOLD HAS CORROSION.  REMOVED AND REPLACED STRAP.  (K)
